# SDR ECPR201809210003

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: General aviation
- Aircraft: N371DC
- Make and model: Piper PA-28-161
- Aircraft serial: 2842189
- Aircraft time: 6,886 hours
- Engine: Lyc O320D3G
- Engine time: 6,309 hours
- Propeller: Snsnch 74DM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12416
- Condition: Leaking
- Location: Engine
- Component: Engine, Lyc, O320D3G
- Component part number: HENPLRT8885
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DIFFERENTIAL COMPRESSION CHECK FOUND NUMBER FOUR CYLINDER BELOW TOLERANCE. FURTHER EXAMINATION FOUND LEAKAGE AT THE EXHAUST VALVE. CYLINDER HAD 201 HOURS TIME IN SERVICE.  CYLINDER WAS REPLACED.
